# SDR UIEA2018021900257

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,616 hours, 17,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Nozzle
- Condition: Clogged
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK WATER NOZZLE IS PLUGGED.  REMOVED AND CLEANED THE LT PACK WATER NOZZLE IAW AMM 21-53-02.
